# SDR VNAA0304010

- Difficulty date: April 15, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 18,734 hours, 22,654 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 20573
- Condition: Failed
- Location: Emergency Light
- Part time: 10,606 hours, 10,219 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING AT ROW 9 WAS NOT WORKING.  THE AIRCRAFT WAS THEN FERRIED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE 6LK EMERGENCY BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
